Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 12, issue 5
Nonlin. Processes Geophys., 12, 707–715, 2005
https://doi.org/10.5194/npg-12-707-2005
© Author(s) 2005. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.
Nonlin. Processes Geophys., 12, 707–715, 2005
https://doi.org/10.5194/npg-12-707-2005
© Author(s) 2005. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  18 Jul 2005

18 Jul 2005

Bifurcation analysis of a paradigmatic model of monsoon prediction

A. Kumar Mittal et al.

Viewed

Total article views: 1,524 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
744 697 83 1,524 93 82
  • HTML: 744
  • PDF: 697
  • XML: 83
  • Total: 1,524
  • BibTeX: 93
  • EndNote: 82
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 05 Apr 2020
Publications Copernicus
Download
Citation